# SDR 20000505AP027

- Difficulty date: March 29, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 10656C
- Condition: Cracked
- Location: Nr 1 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWENTY MINUTES SOUTH OF BARROW, AK, LOST OIL PRESSURE ON NR 1 ENGINE AND LOW OIL PRESSURE LIGHT CAME ON.  ENGINE SECURED AND AN UNEVENTFUL LANDING WAS EXECUTED.  VERIFIED LOW OIL LEVEL.  VERIFIED CRACKED OIL COOLER.  REPLACED OIL COOLER AND COMPLIED WITH OIL FILTER INSPECTION.  (M)
